| Model Number |
500004500500 |
| Medical Device Problem Code |
Thermal Decomposition of Device (1071)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/04/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank mini, the drawer failed to open.As part of the investigation, it was determined that an excessive current on the circuit board.The excessive current thermally damaged u501 (voltage regulator).There were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 26-apr-2021 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.The reported condition of drawer failure was confirmed during field service engineer (fse) testing and subsequently confirmed in the dchu inspection process.According to work order (b)(4), to resolve the drawer issue, field service engineer (fse) replaced pyxibus module controller (pmc) board on full height drawer 1.During dchu visual inspection:
part number (p/n) 151730-21 or part name pcba pmc pyxis mini fw1-12: the returned pmc mini drawer board was externally inspected for any irregularities.U501 (regulator ic) was observed thermally damaged.There were no other anomalies observed.During dchu testing:
part number (p/n) 151730-21 or part name pcba pmc pyxis mini fw1-12: due to the thermal damage observed on u501 further testing could not be performed.The device was in use for treatment purposes as intended per 21 cfr 820.198(d).Root cause:
the root cause of the reported drawer failure was identified and attributed to an excessive current on the circuit board.The excessive current thermally damaged u501 (voltage regulator).